Differentiability of quadratic BSDEs generated by continuous martingales.
| Year of publication: |
2012
|
|---|---|
| Authors: | Richter, Anja ; Reveillac, Anthony ; Imkeller, Peter |
| Institutions: | Université Paris-Dauphine |
| Subject: | Forward Backward Stochastic Differential Equation driven by continuous martingale | utility indifference hedging and pricing | delta hedge | stochastic calculus of variations | sensitivity analysis | BMO martingale | Markov property | quadratic growth |
| Extent: | application/pdf |
|---|---|
| Series: | |
| Type of publication: | Book / Working Paper |
| Language: | English |
| Notes: | Published in Annals of Applied Probability (2012) v.22, p.285-336 |
| Classification: | D52 - Incomplete Markets ; D53 - Financial Markets ; C61 - Optimization Techniques; Programming Models; Dynamic Analysis |
| Source: |
-
Differentiability of quadratic BSDEs generated by continuous martingales
Richter, Anja, (2012)
-
Imkeller, Peter, (2011)
-
Imkeller, Peter, (2011)
- More ...
-
Imkeller, Peter, (2011)
-
Forward-backward systems for expected utility maximization
Horst, Ulrich, (2011)
-
Differentiability of quadratic BSDEs generated by continuous martingales
Richter, Anja, (2012)
- More ...